MathSciNet Relay Station
MathSciNet bibliographic data
MR1149980 46L10 (46B07)
Taylor, Keith F.; Werner, Wend Differentiability of the norm in von Neumann algebras. Proc. Amer. Math. Soc. 119 (1993), no. 2, 475–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement